Katalog GES

On the Construction of Certain Transition Functions

We consider a probabilistic method for constructing certain transition functions which have a given conservative matrix as their initial derivative matrix. The technique originated in a conjecture of Reuter (see [9]). Kingman (see [5]) has considered similar problems but no proof of the original... Full description

1st Person: Lamb, Charles W.
Source: in Annals of mathematical statistics Vol. 42, No. 2 (1971), p. 439-450
More Articles
Type of Publication: Article
Language: English
Published: 1971
Online: Volltext
  Search for full text



Similar Items

Cannot find similar records

Library Services

Search Options

Quick links